# SDR ASOA201100810

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 17,794 hours, 15,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL (LT BRACKET) CRACKED AT FS 625, S14R.  REMOVED RT INTERCOSTAL (LT BRACKET) AT FS 625 STR 14 L IAW SRM 51-42-21.  FABRICATED PART OUT OF MATERIAL S6144-14 IAW REO 601R-53-61-100.   APPLIED FINISH AND PN IAW REO 601R-53-61-100. INSTALLED FABRICATED RT INTERCOSTAL AT FS 625, STR 14 R IAW REO 601R-53-61-100.
